# SDR AALA201508119002

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 58,382 hours, 21,343 cycles
- Engine: Iae V2527A5
- Engine time: 56,791 hours, 21,002 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD, DURING FLIGHT A COMPRESSOR FAILURE WAS ENCOUNTERED ON THE NR 1 ENGINE.  R & R THE NR 1 ENGINE.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW TASK CARD 26L40071004.
